Advances in Differential Equations

Lipschitz interior regularity for the viscosity and weak solutions of the Pseudo $p$-Laplacian equation

Francoise Demengel

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the pseudo-$p$-Laplacian operator: $$ \tilde \Delta_p u = \sum_{i=1}^N \partial_i (|\partial_i u|^{p-2} \partial_i u)=(p-1) \sum_{i=1}^N |\partial_i u|^{p-2} \partial_{ii} u \ \text{ for $p > 2$.} $$ We prove interior regularity results for the viscosity (resp. weak) solutions in the unit ball $B_1$ of $\tilde \Delta_p u =(p-1) f$ for $f\in { \mathcal C} (\overline{B_1})$ (resp. $f\in L^\infty(B_1)$). First, the Hölder local regularity for any exponent $\gamma < 1$, recovering in that way a known result about weak solutions. Second, we prove the Lipschitz local regularity.

Article information

Source
Adv. Differential Equations Volume 21, Number 3/4 (2016), 373-400.

Dates
First available in Project Euclid: 18 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.ade/1455805262

Mathematical Reviews number (MathSciNet)
MR3461298

Zentralblatt MATH identifier
1339.35132

Subjects
Primary: 35B51: Comparison principles 35B65: Smoothness and regularity of solutions 35D40: Viscosity solutions 35D70 35J92: Quasilinear elliptic equations with p-Laplacian

Citation

Demengel, Francoise. Lipschitz interior regularity for the viscosity and weak solutions of the Pseudo $p$-Laplacian equation. Adv. Differential Equations 21 (2016), no. 3/4, 373--400. https://projecteuclid.org/euclid.ade/1455805262.


Export citation